# SDR ASAA2023073144329

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 4,992 hours, 1,481 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 118F3689
- Condition: Faulted
- Location: Apu
- Part time: 2,061 hours, 3,040 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER 3 ATTEMPTS. GROUNDED - YES. APU BITE REVIEW RESULTED IN FIVE HITS OF FAULT 49-41012, NO ROTATION SHUTDOWN DURING THIS LEG. DUE TO SIMILAR HISTORY SUGGEST REPLACING THE APU STARTER/ GENERATOR. 53815. REMOVED AND REPLACED STARTER GENERATOR REF AMM 49-41-21. OPS CHECK GOOD.
